# SDR QXEA2010090700521

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - DURING INSP FOUND CHAFE MARK AND DAMAGED FASTENER ON DOUBLER FOR CONNECTOR ADJACENT TO AFT POTABLE WATER FILL PORT.  REMOVED DAMAGED FASTENER IAW SRM 51-42-06-001-001-A01.  BLENDED CHAFE MARK, BLEND IS WITHIN LIMITS IAW SRM 53-00-01-101-001-A01.  ETCHED, ALODINED, PRIMED AND INSTALLED NEW FASTENERS IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-42-06-001-001-A01.  TOPCOATED IAW SRM 51-25-16-001-001-A01. APPLIED CORROSION INHIBITING COMPOUND TO AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.  ALL BLENDS DONE IAW SRM 51-12-00-001-001-A01.
